Quasi-isometry invariance of group splittings

Author: 

Papasoglu, P

Publication Date: 

1 January 2005

Journal: 

Annals of Mathematics

Last Updated: 

2021-10-19T13:19:24.57+01:00

Issue: 

2

Volume: 

161

DOI: 

10.4007/annals.2005.161.759

page: 

759-830

abstract: 

We show that a finitely presented one-ended group which is not commensurable to a surface group splits over a two-ended group if and only if its Cayley graph is separated by a quasi-line. This shows in particular that splittings over two-ended groups are preserved by quasi-isometries.

Symplectic id: 

191451

Submitted to ORA: 

Not Submitted

Publication Type: 

Journal Article